On the convergence of some methods for variational inclusions

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00514546
Contributor : Célia Jean-Alexis <>
Submitted on : Thursday, September 2, 2010 - 7:06:00 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00514546, version 1

Collections

Citation

Célia Jean-Alexis, Alain Piétrus. On the convergence of some methods for variational inclusions. RACSAM, 2008, 102 (2), pp.355-361. ⟨hal-00514546⟩

Share

Metrics

Record views

71